# SDR AALA201605059008

- Difficulty date: May 2, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 46,650 hours, 26,855 cycles
- Engine: Cfmint CFM565A1
- Engine time: 42,556 hours, 24,540 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: 1887M10G01
- Part serial: 779627
- Condition: Stalled
- Location: Nr 1
- Part time: 42,556 hours, 24,540 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  ENG 1 STALLS AT FL370, ENG N1 DROPPED CONSIDERABLY.  RECOVERED WITH NO FURTHER ABNORMAL INDICATIONS.  FOUND DAMAGE 1ST, 3RD & 8TH STAGE HPC BLADES DURING A BORESCOPE INSPECTION.  REPLACED THE ENG IAW TASK CARD 26L40071001 & ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK.
